Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A distributional convolution for a generalized finite Fourier transformation


Authors: J. J. Betancor, M. Linares and J. M. R. Méndez
Journal: Proc. Amer. Math. Soc. 128 (2000), 547-556
MSC (1991): Primary 46F12
DOI: https://doi.org/10.1090/S0002-9939-99-04999-0
Published electronically: July 6, 1999
MathSciNet review: 1622801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define a generalized finite Fourier transformation in distribution spaces. Also we investigate a distributional convolution for this finite integral transformation.


References [Enhancements On Off] (What's this?)

  • [J] D. Judge, On Zemanian's distributional eigenfunction transform, J. Math. Anal. Appl. 34 (1971), 187-201. MR 43:909
  • [K] J. L. Kelley, General topology, D. van Nostrand, Princeton, New Jersey, 1968. MR 16:1136c
  • [PP] J. N. Pandey and R. S. Pathak, Eigenfunction expansion of generalized functions, Nagoya Math. J. 72 (1978), 1-25. MR 80d:34029
  • [P] R. S. Pathak, Orthogonal series representations for generalized functions, J. Math. Anal. Appl. 130 (1988), 316-333. MR 89c:46060
  • [S] H. H. Schaefer, Topological vector spaces, Springer Verlag, New York, 1971. MR 49:7722
  • [T1] K. Trimèche, Transformation intégrale de Weyl et théorème de Paley-Wiener associés à un opérateur différentiel singulier sur $(0,\infty)$, J. Math. Pures Appl. 60 (1981), 51-98. MR 83i:47058
  • [T2] K. Trimèche, Fonctions moyenne-périodiques associées à un opérateur différentiel singulier sur $(0,\infty)$ et développement en série de Fourier généralisée, J. Math. Pures Appl. 65 (1986), 1-46. MR 88e:47091
  • [Z1] A. H. Zemanian, Orthonormal series expansions of certain distributions and distributional transform calculus, J. Math. Anal. Appl. 14 (1966), 263-275. MR 35:214
  • [Z2] A. H. Zemanian, Generalized integral transformations, Dover Publications, New York, 1987. MR 88i:44007

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46F12

Retrieve articles in all journals with MSC (1991): 46F12


Additional Information

J. J. Betancor
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Islas Canarias, Spain
Email: jbetanco@ull.es

M. Linares
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Islas Canarias, Spain

J. M. R. Méndez
Affiliation: Departamento de Análisis Matemático, Universidad de La Laguna, 38271 La Laguna, Tenerife, Islas Canarias, Spain

DOI: https://doi.org/10.1090/S0002-9939-99-04999-0
Keywords: Convolution, distribution, Fourier transformation
Received by editor(s): July 12, 1996
Received by editor(s) in revised form: April 7, 1998
Published electronically: July 6, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society